Hail, Le Flore
- When
- April 11, 3:15 AM CST
- Where
- Le Flore County, Cameron
- Measured
- 0.75 in hail
- Reported by
- POST OFFICE
- Coordinates
- 35.133, -94.550
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 11, 1:47 AM CST, 1 hour 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 247 AM CDT MON APR 11 2005 .DISCUSSION... SCATTERED ELEVATED CONVECTION IS ONGOING AT THIS HOUR ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A 100 KT 300 MB JET STREAK MOVES INTO THE AREA. THIS ACTVITY IS EXPECTED LAST FOR SEVERAL MORE HOURS BEFORE THE AIRMASS OVER THE AREA BECOMES A LITTLE MORE STABLE. SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO PICK UP AGAIN LATER THIS AFTERNOON AS THE COLD FRONT CURRENTLY LOCATED ACROSS WESTERN KANSAS AND THE OKLAHOMA PANHANDLE SURGES THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND EVENING. WOULD EXPECT THUNDERSTORMS TO DEVELOP ALONG THIS FRONTAL BOUNDARY LATE THIS AFTERNOON AS AIRMASS AHEAD OF THE FRONT BECOME INCREASINGLY UNSTABLE WITH SFC BASED LI VALUES OF -2 TO -5 AND CAPE VALUES IN THE 1000 TO 1500 J/KG RANGE IN A NARROW BAND ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WILL ALSO SEE SOME SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH THE MID-LEVEL LOW PRESSURE SYSTEM THAT IS CURRENTLY LOCATED OVER EASTERN COLORADO AS IT MOVES ALONG THE KANSAS/OKLAHOMA BORDER LATE THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEVERE WEATHER ACROSS THE TULSA CWA WILL BE IN ADVANCE OF THE COLD FRONT LATE THIS AFTERNOON AND EVENING ACROSS EXTREME EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WOULD EXPECT LARGE HAIL AND WIND GUSTS OF 60 MPH TO BE THE MAIN CONCERN. WILL KEEP SLIGHT CHANCE POPS IN FOR TUESDAY WITH MID-LEVEL AND ASSOCIATED COLD CORE IN THE VICINITY. MADE NO CHANGES TO THE EXTENDED PORTION OF THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TUL 74 47 66 47 / 30 20 20 10 FSM 74 49 67 46 / 70 20 20 10 MLC 74 47 68 44 / 40 10 0 10 BVO 73 45 66 44 / 30 30 20 10 FYV 70 43 62 41 / 70 30 20 10 BYV 69 46 60 44 / 80 50 20 10 MKO 73 46 65 47 / 40 20 20 10 MIO 74 46 63 43 / 60 40 20 10 F10 73 47 67 46 / 30 10 10 10 HHW 74 47 70 45 / 60 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 4 LONG TERM FORECASTER ID= 10
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT MON APR 11 2005
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111800-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 AM CDT MON APR 11 2005
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A DRY LINE STALLED OVER WESTERN OKLAHOMA THIS EVENING. A COLD
FRONT WILL MERGE INTO THE DRY LINE AND THE COMBINED BOUNDARIES WILL
SLOWLY MOVE ACROSS OKLAHOMA TONIGHT...REACHING THE I-35 CORRIDOR BY
EARLY MORNING. OVERALL THE INSTABILITY IS WEAK...BUT ENOUGH REMAINS
FOR A FEW STORMS TO OCCUR IN THE AREA OVERNIGHT. WHILE WINDS ALOFT
ARE STRONG...THE LIMITED INSTABILITY SHOULD RESULT IN ONLY A LIMITED
HAIL THREAT WITH THE STRONGER STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS SHOULD BE READY TO ACTIVATE SPOTTERS IF WARNINGS
ARE ISSUED FOR YOUR AREA.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE SLOW MOVEMENT OF THE CURRENT SYSTEM ACROSS THE PLAINS MAY
ALLOW FOR THE DAYS NEW STORM DEVELOPMENT TO BE IN FAR EASTERN
OKLAHOMA OR WESTERN ARKANSAS. SOME SEVERE WEATHER RISK MAY
NEED TO BE INCLUDE IN THE DAY ONE PART OF THIS OUTLOOK WHEN IT
IS ISSUED LATER THIS MORNING. THE NEXT CHANCE OF THUNDERSTORMS
IS THEN EXPECTED TO AFFECT THE AREA BY LATE IN THE WEEK AS THE
NEXT UPPER LEVEL STORM SYSTEM APPROACHES FROM THE WEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1136 PM CDT SUN APR 10 2005 OKZ054-059-110545- OSAGE OK-PAWNEE OK- ...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 146 FOR THE FOLLOWING AREA... IN OKLAHOMA THIS CANCELS 2 COUNTIES IN NORTHEAST OKLAHOMA OSAGE PAWNEE THIS INCLUDES THE CITIES OF...PAWHUSKA AND PAWNEE ARZ001>002-010>011-019>020-029-OKZ055>058-061>063-067>070-072 -074>076-110900- BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR- MADISON AR-SEBASTIAN AR-WASHINGTON AR-ADAIR OK- CHEROKEE OK-CRAIG OK-DELAWARE OK-HASKELL OK-LATIMER OK- LE FLORE OK-MAYES OK-MUSKOGEE OK-NOWATA OK-OTTAWA OK- ROGERS OK-SEQUOYAH OK-WAGONER OK-WASHINGTON OK- ...SEVERE THUNDERSTORM WATCH NUMBER 147 REMAINS VALID UNTIL 4 AM CDT FOR THE FOLLOWING AREA... IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES IN NORTHWEST ARKANSAS BENTON CARROLL CRAWFORD MADISON WASHINGTON IN WEST CENTRAL ARKANSAS FRANKLIN SEBASTIAN IN OKLAHOMA THIS WATCH INCLUDES 15 COUNTIES IN EAST CENTRAL OKLAHOMA CHEROKEE MUSKOGEE SEQUOYAH IN NORTHEAST OKLAHOMA ADAIR CRAIG DELAWARE MAYES NOWATA OTTAWA ROGERS WAGONER WASHINGTON IN SOUTHEAST OKLAHOMA HASKELL LATIMER LE FLORE THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...CHOUTEAU... CLAREMORE...CATOOSA...SALLISAW...OZARK...CHARLESTON...JAY... TAHLEQUAH...STIGLER...FORT SMITH...NOWATA...MUSKOGEE...STILWELL... MARIETTA...WESTVILLE...BERRYVILLE...EUREKA SPRINGS...WAGONER... COWETA...BARTLESVILLE...VAN BUREN...POTEAU...WILBURTON... FAYETTEVILLE...SPRINGDALE...MIAMI...HUNTSVILLE AND VINITA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT SUN APR 10 2005
ARZ011-020-110600-
FRANKLIN AR-MADISON AR-
1154 PM CDT SUN APR 10 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
MADISON
IN WEST CENTRAL ARKANSAS
FRANKLIN
AT 1154 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES WEST OF CROSSES TO 9 MILES SOUTHWEST OF
DELANEY TO 21 MILES SOUTHWEST OF PATRICK...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HARMONY...GEORGETOWN...RED STAR...WEATHERS...HUNTSVILLE...ST PAUL...
PETTIGREW...AURORA...WESLEY...HINDSVILLE...FORUM...COMBS...
BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...WITTER...
JAPTON...MARBLE...ALABAM AND CLIFTY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CDT MON APR 11 2005
ARZ002-110615-
CARROLL AR-
1217 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CARROLL
AT 1217 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF BUSCH TO 21 MILES SOUTHWEST OF
METALTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...OSAGE...GREEN
FOREST...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH AND BEAVER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT MON APR 11 2005
OKZ071-073-110830-
MCINTOSH OK-PITTSBURG OK-
228 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
MCINTOSH AND PITTSBURG
AT 228 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES WEST OF SCIPIO TO 14 MILES WEST OF
HAYWOOD...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...EUFAULA...HANNA...VERNON...
RAIFORD...VIVIAN...STIDHAM...PIERCE...HITCHITA...HAYWOOD...ARPELAR...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...INDIANOLA AND CANADIAN.
A LARGE PORTION OF MCINTOSH AND PITTSBURG COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 330 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.OKZ070-071-073-074-110915-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT MON APR 11 2005
OKZ070-071-073-074-110915-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
323 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
MUSKOGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH...HASKELL AND PITTSBURG
AT 323 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF ONAPA TO 2 MILES WEST OF
BLOCKER...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF MUSKOGEE...MCINTOSH...HASKELL AND PITTSBURG
COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 415 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.ARZ029-OKZ076-110915-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 AM CDT MON APR 11 2005
ARZ029-OKZ076-110915-
LE FLORE OK-SEBASTIAN AR-
340 AM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 340 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF SUMMERFIELD...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF SEBASTIAN AND LE FLORE COUNTIES WILL BE AFFECTED
BY THIS STORM THROUGH 415 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The Western Arkansas radar (KSRX), 24 km away, was scanning. The volume nearest the first event began at 09:18 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5448712.